# SDR HEEA954397

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N132AE
- Make and model: Bolkms BK117B2
- Aircraft serial: 7238
- Engine: Lyc LTS101650B1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 97914211
- Condition: Pin Broken
- Location: Bleed Sov
- Part time: 860 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN BROKEN IN CONNECTOR.
